Im not going to beat around the bush, or lie about it. I took these pain pills solely for recreational purposes. They made my day at work a breeze. I interacted with people better. I'm more social. More happy. Until recently. I cant stop thinking about how bad of a situation I'm putting myself in and I feel like I cant get out. Theres no one I can talk to. My family all lives 3000 miles away, and they would scorn me for this anyway. I cant take the time off work to get professional help. If I do that I'll have no job to come back to and thus become homeless as I wont be able to afford my rent. I know that if I just stop taking them I wont be able to go into work because of the WD symptoms. I've been taking these for the past 2 months. I take one a day, sometimes 2 of 80mg extended release tablets. Im a very small/thin person, and WD effects even from 2 weeks of taking these things absolutely wreck me. I'm not really sure what the best way to go about quitting is. I absolutely cant lose my job. I've been homeless before, and I just cant go back to that. Would tapering off using these be my best option? I havent tried it so I'm not sure if I have the self discipline to do so, but if people say that it will work, then it cant hurt to try. But im not sure how I would even go about doing THAT. I literally have no help through this.
Man I know nothing about morphine...there is some great people here that will help....I took percs for along time and about 8-10 a day...I just stopped all together on Monday bcuz I had read around day 3,4 are the worst...I am off Thursday and Friday so this allowed my worst days to fall on my off says...I can say days 2,3 sucked the worst for me....I am on day 6 now and feel pretty good about it....it wont be long til someone with morphine experience comes along
If it were me i would get to one a day, then 1/2 a day, then a 1/4 day then off. I probably wouldn't bother going to the doctor to replace it , but that is an option....you seem to have a really good reason, as you understand homelessness, (so do I, although it didn't work for me at the time). So good for you!!!! Don't be too frightened, just taper off them, you're going to be okay...just take it one day at a time , and never go backwards........
Oh, and i mean taper by reducing the amount for a few days at a time, Over the next of weeks, keep us informed , we're here for you, more posters on the way, have no fear............ be fearless warrior
Deff taper off! Either way it ***** but it makes it a little easier. I'm on day 10 today and so far its been an up and down rollercoaster for me. Still can't sleep or eat but eventually my body will need it and I'm hoping it'll work itself out! Been on every pain medication u can think of and heroin for the past 2 years. The mental part is the worst. I used a lot at work for the same reasons u do so that's the hardest time for me. Ur not alone and it will get better! Goodluck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.